Vol. 18, no. 3, 2010   Contents

Shaban Sedghi, Nabi Shobe, Abdelkrim Aliouche -- A common fixed point theorem for weakly compatible mappings in fuzzy metric spaces

Hakima Bouhadjera -- Fixed points for occasionally weakly compatible maps

S.D. Purohit, R.K. Raina -- Generalized q-Taylor's series and applications

Dinu Teodorescu -- A contractive method in the study of a nonlinear perturbation of the Laplacian

D. O. Makinde, T. O. Opoola -- On sufficient condition for starlikeness

Rabha W. Ibrahim, Maslina Darus -- Differential subordination for classes of normalized analytic functions

Sukhwinder Singh, Sushma Gupta, Sukhjit Singh -- Starlikeness of analytic maps satisfying a differential inequality

K. K. Dixit, Saurabh Porwal -- Convolution of the subclass of Salagean-type harmonic univalent functions with negative coefficients

Khalida Inayat Noor, Saqib Hussain -- A new class of analytic functions involving a linear integral operator

Dan Barbosu, Dan Miclaus -- On the composite Bernstein type cubature formula

Zlatko Udovicic -- A certain class of quadratures with cubic B-spline as a weight function

Alina Totoi -- On integral operators of meromorphic functions

[Journals Homepage]